# SDR N6WA2025040203

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N542GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10266
- Aircraft time: 34,090 hours, 23,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670323647S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER TCAS LOWER CHANNEL BETWEEN FS295 TO FS310 AT STGR 27. REMOVED AND REPLACED LOWER TCAS LOWER CHANNEL AT FS295 TO FS310 AT STGR27 IAW CRJ SRM 51-42-06.
